# SDR SWAA2018030520209

- Difficulty date: March 5, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 6,511 hours, 2,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Cracked
- Location: Bs 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 6L CRACKED AT BS 400.   REPAIRED THE STRINGER IAW SRM & EA.
